I am also currently taking cymbalta 60 mg. I also had knee surgery and also taking voltaren or oxycodone for the pain. Only take oxycodone if the pain is extreme, mostly use tylenon extra stregnth or Advil gel caps. Lately my blood sugar is dropping to 47, today it was 68, it's dropped all the way until 39 at one point. Could this be caused by any of these or combinations?
I wouldn't think so unless you are not eating at all while taking medications. The best thing you can do is have something to eat when this occurs to bring your sugar level up to a more normal range. If this continues, you should talk with your MD to do a glucose 5 hour tolerance test, but I really think you are ok. Take extra zinc & vitamin B6 to help with the healing of that knee so you can start getting the proper exercise & nutrition & you should be fine. Just my thoughts...
- Diovan Information for Consumers
- Diovan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Diovan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jun 2012 • 2 answers
Posted 24 Aug 2012 • 5 answers
Posted 31 Jul 2013 • 1 answer
I just started Pristiq a few weeks ago. I have found that if I don't eat regular meals and eat more?
Posted 7 Feb 2015 • 1 answer
Posted 27 Jul 2015 • 1 answer